# SDR 08FDEA03242

- Difficulty date: August 4, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 19,142 hours, 10,216 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A5751101000000
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD FLAP LOWER SKIN HAS SEVERAL DENTS.  SMOOTHED DENTS IAW SRM 51-73-10.  ALL DENTS EXCEPT RIB 7.  ORIGINAL MATERIAL IS 0.028.   MATERIAL REMOVED 0.015.  MATERIAL REMAINING 0.013; FOUND TO BE OUT OF LIMITS IAW SRM 57-50-00.  RIB 7 DENT 0.049 DEPTH.  NO MATERIAL LOSS;    FOUND TO BE IN LIMITS IAW SRM 57-50-00.  REPAIRED ALL DENTS IAW SRM 57-50-00, 1 LARGE DOUBLER; 1 SMALL DOUBLER AND APPLIED FILLER AT RIB 7.
